# SDR DALA2015042802954

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 984-1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WINDOW RING PAN BETWEEN BS 984 AND 1003 AT PAX CABIN STRUCTURE FWD LWR CORNER.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122 AND ERA 493648-14MA, REV ORIGINAL.  LP 1923133.
